# SDR FDEA201011264495

- Difficulty date: November 26, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 43,549 hours, 22,085 cycles
- Engine: Pwa PW4158
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve
- Part number: 500A000003
- Part serial: 09041
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING SLAT RETRACTION ECAM IND SLAT SYS 2 FAULT WITH OVERHEAD LIGHT ON.  CYCLED HANDLE NO JOY.  SPFI INDICATED SLATS UP.  ZIPPER AND HOOK WORKED NORMALLY, CONSULTED QRH, DID NOT COVER FAULT WITH  SLATS ACTUALLY UP.  WITH BOTH VISUAL AND SPFI  INDICATING FLAPS UP, CONTINUED TO DESTINATION.  FAULT LIGHT REMAINED ON DURING FLAP EXT, FLAPS OPERATED NORMALLY.  R & R 26CV SLAT PCU VALVE BLOCK HIGH SPEED PRESSURE SWITCH, LEAKS AND OPS CHECK GOOD IAW MM.
